Patient :My pharmacy recently switched my brand of birth control pills without my knowledge, but they said they had the same ingredients, so I didn't worry. I started taking them the same time I would have with my old brand, and now I am on the last week of the pack with 5 active pills left. I started getting a light pink discharge this morning that has continued throughout the day. I take my pill every night at 9pm, have an alarm set on my phone and never miss a pill. I had condom-less sex with my boyfriend on Saturday, and I'm wondering if my birth control failed and the spotting is due to implantation bleeding, or if it is spotting from switching to a new brand of pills?
Thanks for the query!
I can understand your concern.
The spotting can be most probably due to birth control pills.
It can not be due to implantation bleeding because implantation bleeding usually occurs two weeks after sexual intercourse.
And as you are taking your birth control pill on time, the chances of pregnancy are very less in your case.
Spotting may be resolve in a few days and if it may persist then consult a Gynecologist for the same.
Hope it was useful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.